MathSciNet Relay Station
MathSciNet bibliographic data
MR2417527 (2009f:39051) 39B82 (39B72)
Najati, Abbas; Rahimi, Asghar A fixed point approach to the stability of a generalized cauchy functional equation. Banach J. Math. Anal. 2 (2008), no. 1, 105–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement